MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 01/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in-stent restenosis occurred.On (b)(6) 2023, the patient had more than 80% stenosis in the proximal popliteal artery.Successful recanalization of the right femoropopliteal segment using jetstream atherectomy, 5 mm balloon angioplasty, and 6 mm x 80 mm drug-eluting stent placement.The 6mm x 80mm x 130cm eluvia drug-eluting vascular stent was placed in the proximal popliteal artery.Post-intervention angiography showed right femoropopliteal segment widely patent with two-vessel anterior tibial and peroneal runoff to right foot.On (b)(6) 2024, recanalization of right femoropopliteal segment with atherectomy, balloon angioplasty, and the drug-eluting stent placement was performed.There was more than 70% stenosis in mid superficial femoral artery (sfa).Focal, pre-occlusive stenosis in distal right sfa at the proximal end of the right sfa stent.Diffuse, more than 80% stenosis of the mid and distal right popliteal artery with the peroneal runoff to foot.Mechanical atherectomy of the steno-occlusive disease in right femoropopliteal segment performed in a proximal to distal fashion for a total of 5.31 minutes, then, post angioplasty performed using 5mm x 80mm balloon.Then, stenting of the significant residual stenosis in the distal right sfa performed using 6 mm x 80 mm eluvia stent with the 1cm overlap with the previously placed distal stent.Past angioplasty performed using 5 mm balloon.Angioplasty of the right popliteal artery performed using 4 mm x 100 mm balloon.Post angioplasty right femoropopliteal arteriogram showed widely patent right femoropopliteal segment.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18584491
Report Number2124215-2024-03804
Device Sequence Number20894680
Product Code NIU
UDI-Device Identifier08714729876595
UDI-Public08714729876595
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0028307257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale